I have a really cute baby belly right now. I look like I’m about 5 months pregnant. The problem is that I’m only 2 months pregnant...
It turns out I’m pregnant with Blue’s baby and dexamethasone's baby.
|I can't believe I'm posting a picture of my fat belly on the internet...|
I hate taking dex. It was OK when I took it with Lupron but as soon as I cut the Lupron the side effects have gotten worse. I wake up hungry every day. I eat a meal, take my last bite and find that I’m still hungry. I’m hungry when I’m sleeping. I’m hungry when I’m nauseous. I’m hungry ALL THE TIME!
Before, the nausea kicked in I could control the hunger but since I started feeling sick all the time I can’t. The only thing that makes me feel better is to eat, so I just keep eating.
They say steroids make you really bloated too, so maybe I'll hold out some hope that my belly will magically disapear when I stop the dex in just 13 more days!
I really hope this is a dex problem and not just a pregnancy thing. If it’s a pregnancy thing I’ll be the size of a whale by the time the baby gets here…